Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The Hausdorff dimension of self-similar sets under a pinching condition

Author: Xiao Ping Gu
Journal: Proc. Amer. Math. Soc. 118 (1993), 1281-1289
MSC: Primary 28A78; Secondary 58F11
MathSciNet review: 1181166
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study self-similar sets in the case where the construction diffeomorphisms are not necessarily conformal. Using topological pressure we give an upper estimate of the Hausdorff dimension, when the construction diffeomorphisms are $ {C^{1 + \kappa }}$ and satisfy a $ \kappa $-pinching condition for some $ \kappa \leqslant 1$. Moreover, if the construction diffeomorphisms also satisfy the disjoint open set condition we then give a lower bound for the Hausdorff dimension.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A78, 58F11

Retrieve articles in all journals with MSC: 28A78, 58F11

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society